Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had tiny little red spots on hand. Infected? Why spreading?

Hi recently I had tiny little red spots on my right hand only on the fingers. This became worse cause it got infected. I only found this out two week after I went to see a Doctor. He prescribed me Chlorphenamine 4MG tablets And Flucloxacillin 500 MG capsules. I ve been taking them For a week although I ve seen improvement I still feel As though they are coming back and spreading onto my left hand. My sister gave me a cream called Daktacort and I ve just started Using this. Is it safe to use the cream while on the above mentioned Tablets?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
It appears that your husband is developing with folliculitis.The most important and important and the only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You are prescribed with a good antibiotic which you should take as a complete course of 7 days. There is no problem in using the cram along with antibiotics.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor